Kodai Mathematical Journal

On boundaries of moduli spaces of non-singular cubic surfaces with star points

Chanh Tu Nguyen

Full-text: Open access

Abstract

Let $\p^{19}$ be the parametrizing space of cubic surfaces in $\p^3$. Let $M$ be the moduli space of non-singular cubic surfaces and $\overline{M}$ be a suitable compactification. We study components of boundaries of the relative subspaces of non-singular cubic surfaces with star points in $\p^{19}$ and in $\overline{M}$.

Article information

Source
Kodai Math. J., Volume 27, Number 1 (2004), 57-73.

Dates
First available in Project Euclid: 21 May 2004

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1085143789

Digital Object Identifier
doi:10.2996/kmj/1085143789

Mathematical Reviews number (MathSciNet)
MR2042791

Zentralblatt MATH identifier
1068.14042

Citation

Nguyen, Chanh Tu. On boundaries of moduli spaces of non-singular cubic surfaces with star points. Kodai Math. J. 27 (2004), no. 1, 57--73. doi:10.2996/kmj/1085143789. https://projecteuclid.org/euclid.kmj/1085143789


Export citation